BibTeX record journals/iandc/GiancarloG96

download as .bib file

@article{DBLP:journals/iandc/GiancarloG96,
  author    = {Raffaele Giancarlo and
               Roberto Grossi},
  title     = {On the Construction of Classes of Suffix Trees for Square Matrices:
               Algorithms and Applications},
  journal   = {Inf. Comput.},
  volume    = {130},
  number    = {2},
  pages     = {151--182},
  year      = {1996},
  url       = {https://doi.org/10.1006/inco.1996.0087},
  doi       = {10.1006/inco.1996.0087},
  timestamp = {Fri, 12 Feb 2021 22:16:08 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/GiancarloG96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics